# SDR CA020906002

- Difficulty date: July 31, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 31071104
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  FIRST STAGE IMPELLER DAMAGE.  THE ENGINE WAS REMOVED DUE TO A CRACK IN THE FIRST STAGE IMPELLER WHICH WAS NOTICED THROUGH THE INLET COWL. THE IMPELLER WAS REMOVED AND A COMPLETE DOD INSPECTION ACCOMPLISHED.
